TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Ella.x Offline
Member
I've been here a while
********
 
Ella.x's Avatar
 
Name: Ella
Age: 28
Gender: Female
Location: England

Posts: 1,461
Join Date: February 24th 2009

Pretty desperate. - June 26th 2011, 06:47 PM

I'm on weekly prescriptions of 300mg venlafaxine per day (dunno if I'm allowed to post that?) which is the highest dose my doctor can prescribe. My local pharmacy are supposed to collect the prescriptions from my GP each week and have them ready for me by thursday. Last week, they didn't. The didn't on friday either and my doctors surgery isn't open till tomorrow. So I have now gone 3 full days without my antidepressants completely cold turkey.

I've been feeling off for a few days which has reached it's peak this evening, I just looked up venlafaxine withdrawal and it seems that this is the cause or my feeling like absolute crap. Symptoms are (mine are in bold): irritability, restlessness, headache, nausea, fatigue, excessive sweating, dysphoria, tremor, vertigo, irregularities in blood pressure, dizziness, visual and auditory hallucinations, feelings of abdominal distension, and paresthesia, impaired concentration, bizarre dreams, delirium, cataplexy, agitation, hostility and worsening of depressive symptoms, electric-shock sensations.

I was hoping that by now, the effects would be starting to fade, but they're only getting worse. I NEED to get hold of some more venlafaxine because I honestly cannot go to work tomorrow if I'm still this bad. I don't even want to be on these pills anymore if this is how I'm going to feel every time the pharmacy screws up and I can't get hold of any. I genuinely feel like I'm going crazy. I'm trying desperately not to resort to hurting myself to get rid of these frigging withdrawal symptoms but it seems to be the only thing left.

Oh god I hate myself so much. I wish I was dead. I don't know how I am going to cope until morning. I just want someone to put me out of my misery.
   
Closed Thread

Bookmarks

Tags
desperate, pretty

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.